Alert archive / Nebraska / Tornado Warnings in 2014
Tornado Warning 10, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at May 11, 2014, 4:20 PM CDT for 4 counties in Nebraska. It was in force for 25 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2014, 4:20 PM CDT (21:20 UTC)
- Expired
- May 11, 2014, 4:45 PM CDT
- In force
- 25 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 1.5 in
Counties Clay County, NE, Fillmore County, NE, Hamilton County, NE, York County, NE
The radar
The Grand Island radar (KUEX), 72 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 4:21 PM CDT | TSTM WND DMG | Sutton, NE | EM REPORTS MANY PIVOTS AND POWER POLLS DOWN BETWEEN CLAY CENTER AND SUTTON. SUTTON HAS SEVERE DAMAGE TO SOUTH SIDE OF TOWN AND DOWNTOWN AREA. TIME ESTIMATED FROM RADAR. |
| May 11, 4:35 PM CDT | HAIL 1.5 | 3 Sw Henderson, NE | HAIL STARTED AT 405 PM AND LASTED FOR 30 MINUTES. SIZES RANGED FROM AND INCH TO 1.5 INCHES |
| May 11, 4:43 PM CDT | TORNADO | 1 N Fairmont, NE | DEBIS FROM GRAIN BIN ON HIGHWAY 81. |
| May 11, 4:54 PM CDT | TSTM WND DMG | 2 W Fairmont, NE | MULTIPLE POWER LINES DOWN. |
| May 11, 4:54 PM CDT | TSTM WND DMG | 3 N Fairmont, NE | MULTIPLE GRAIN BINS DOWN. |
| May 11, 4:54 PM CDT | NON-TSTM WND DMG | 3 N Fairmont, NE | MULTIPLE GRAIN BINS DOWN. |
| May 11, 4:55 PM CDT | TSTM WND DMG | 5 W Cordova, NE | SEVERE ROOF DAMAGE TO A POLE BARN AND EXTENSIVE SHINGLES REMOVED FROM THE ADJACENT HOUSE. TWO NEARBY IRRIGATION PIVOTS WERE OVERTURNED...DAMAGING THE WELLS. ON ROAD 2 JUST E OF ROAD U. THIS DAMAGE OCCURRED JUST PRIOR TO THE DEVELOPMENT OF THE TORNADO. WINDS ES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 2:21 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.3 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1253 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 525 m²/s²
- 0-3 km storm-relative helicity
- 1041 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
445
WFUS53 KGID 112120
TORGID
NEC035-059-081-185-112145-
/O.NEW.KGID.TO.W.0010.140511T2120Z-140511T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
420 PM CDT SUN MAY 11 2014
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN HAMILTON COUNTY IN SOUTH CENTRAL NEBRASKA...
NORTHWESTERN FILLMORE COUNTY IN SOUTH CENTRAL NEBRASKA...
SOUTHERN YORK COUNTY IN EAST CENTRAL NEBRASKA...
NORTHEASTERN CLAY COUNTY IN SOUTH CENTRAL NEBRASKA...
* UNTIL 445 PM CDT
* AT 418 PM CDT...A CONFIRMED TORNADO WAS LOCATED OVER SUTTON...OR 21
MILES SOUTHWEST OF YORK...MOVING NORTHEAST AT 30 MPH.
HAZARD...DAMAGING TORNADO AND PING PONG BALL SIZE HAIL.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THE TORNADO WILL BE NEAR...
GRAFTON AROUND 425 PM CDT.
HENDERSON AND LUSHTON AROUND 435 PM CDT.
MCCOOL JUNCTION AND BRADSHAW AROUND 445 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4054 9774 4063 9799 4095 9781 4074 9739
TIME...MOT...LOC 2118Z 214DEG 27KT 4064 9786
TORNADO...OBSERVED
HAIL...1.50IN
$$
SALTZMAN2 follow-up statements
211
WWUS53 KGID 112126
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
426 PM CDT SUN MAY 11 2014
NEC035-059-081-185-112145-
/O.CON.KGID.TO.W.0010.000000T0000Z-140511T2145Z/
HAMILTON NE-FILLMORE NE-YORK NE-CLAY NE-
426 PM CDT SUN MAY 11 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
SOUTHEASTERN HAMILTON...NORTHWESTERN FILLMORE...SOUTHERN YORK AND
NORTHEASTERN CLAY COUNTIES...
AT 425 PM CDT...A CONFIRMED TORNADO WAS LOCATED NEAR SUTTON...OR 18
MILES SOUTHWEST OF YORK...MOVING NORTHEAST AT 25 MPH.
HAZARD...DAMAGING TORNADO AND PING PONG BALL SIZE HAIL.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADO WILL BE NEAR...
GRAFTON AROUND 435 PM CDT.
HENDERSON AND LUSHTON AROUND 440 PM CDT.
MCCOOL JUNCTION AROUND 445 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
&&
LAT...LON 4056 9776 4067 9795 4095 9781 4074 9739
TIME...MOT...LOC 2125Z 226DEG 22KT 4066 9782
TORNADO...OBSERVED
HAIL...1.50IN
$$
SALTZMAN968
WWUS53 KGID 112132
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
432 PM CDT SUN MAY 11 2014
NEC035-081-112141-
/O.CAN.KGID.TO.W.0010.000000T0000Z-140511T2145Z/
HAMILTON NE-CLAY NE-
432 PM CDT SUN MAY 11 2014
...THE TORNADO WARNING FOR SOUTHEASTERN HAMILTON AND NORTHEASTERN
CLAY COUNTIES IS CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY AFTERNOON
FOR NORTH CENTRAL KANSAS AND SOUTHEAST NEBRASKA.
LAT...LON 4059 9776 4064 9783 4087 9783 4095 9781
4074 9739
TIME...MOT...LOC 2131Z 224DEG 23KT 4068 9779
$$
NEC059-185-112145-
/O.CON.KGID.TO.W.0010.000000T0000Z-140511T2145Z/
FILLMORE NE-YORK NE-
432 PM CDT SUN MAY 11 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
NORTHWESTERN FILLMORE AND SOUTHERN YORK COUNTIES...
AT 431 PM CDT...A CONFIRMED TORNADO WAS LOCATED NEAR LUSHTON...OR 16
MILES SOUTHWEST OF YORK...MOVING NORTHEAST AT 25 MPH.
HAZARD...DAMAGING TORNADO AND PING PONG BALL SIZE HAIL.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADO WILL BE NEAR...
HENDERSON AND LUSHTON AROUND 440 PM CDT.
MCCOOL JUNCTION AROUND 445 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
&&
LAT...LON 4059 9776 4064 9783 4087 9783 4095 9781
4074 9739
TIME...MOT...LOC 2131Z 224DEG 23KT 4068 9779
TORNADO...OBSERVED
HAIL...1.50IN
$$
SALTZMANWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at May 11, 3:53 PM CDT, 27 minutes earlier.
Area forecast discussion, May 11, 3:53 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 353 PM CDT SUN MAY 11 2014 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 351 PM CDT SUN MAY 11 2014 SURFACE ANALYSIS SHOWS A WARM FRONT LIFTING NORTH NEAR THE KANSAS/ NEBRASKA BORDER EARLY THIS AFTERNOON. TO THE NORTH OF THE FRONT THERE ARE STILL QUITE A FEW CLOUDS ACROSS THE AREA. SOUTH OF THE FRONT THERE IS MORE SUNSHINE BUT SOME CUMULUS HAVE BEEN FORMING. SURFACE OBSERVATIONS HAVE A VERY DISTINCT TEMPERATURE GRADIENT ACROSS THE FORECAST AREA. IN THE NORTH TEMPERATURES ARE IN THE LOWER 50S WHILE NORTH CENTRAL KANSAS WAS IN THE 80S TO LOWER 90S. THE FRONT NEAR THE KANSAS/NEBRASKA BORDER WILL BE THE FOCUS OF THUNDERSTORM DEVELOPMENT THIS AFTERNOON. THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE NEXT HOUR OR SO AND ARE LIKELY TO BECOME SEVERE. THE MODELS HAVE SOME SLIGHTLY DIFFERENT LOCATIONS FOR WHERE THE FRONT WILL BE WHEN THE THUNDERSTORMS DEVELOP. THE SOUTHEAST THIRD TO HALF OF THE FORECAST AREA IS STILL THE MOST LIKELY AREA...BUT WILL IT BE FURTHER NORTHWEST OR FURTHER SOUTHEAST? THE LATEST SATELLITE SHOWS COME CUMULUS DEVELOPING ALONG THE CURRENT LOCATION WHICH IS A LITTLE NORTH OF THE KANSAS BORDER. THIS BOUNDARY COULD LIFT A LITTLE FURTHER NORTH AS THE STORMS DEVELOP. AN UPPER LEVEL LOW PRESSURE SYSTEM WILL PUSH INTO THE AREA DURING THE EVENING AND WILL HELP TO GET THE THUNDERSTORMS GOING BETTER. THE HRRR AND 4KM WRF BOTH IMPLY THERE WILL BE SOME BACK BUILDING WITH THE THUNDERSTORMS. IN ADDITION THERE WILL BE MORE SHOWERS AND ISOLATED THUNDERSTORMS THAT DEVELOP WITH THE UPPER LEVEL LOW AS IT MOVES INTO THE AREA THIS EVENING AND TONIGHT. BY LATE THIS EVENING THE STRONG TO SEVERE THUNDERSTORMS WILL MOVE OUT OF THE AREA...BUT THUNDER IS STILL A POSSIBILITY THROUGH THE NIGHT IN THE SOUTHEAST PART OF THE FORECAST AREA. THE FRONT WILL MOVE TO THE EAST TONIGHT AND COLDER TEMPERATURES WILL PUSH INTO THE AREA FOR THE NIGHT AND MONDAY. TEMPERATURES ON MONDAY WILL ONLY REACH THE UPPER 40S TO UPPER 50S. THE NEXT CONCERN WILL BE WEATHER DURING THE DAY ON MONDAY. TEMPERATURES AT 850MB CONTINUE TO COOL LATE TONIGHT INTO MONDAY. BY MID DAY ON MONDAY THE TEMPERATURES AT 850MB FOR MUCH OF THE FORECAST AREA ARE AROUND ZERO TO -2 DEG C. HAVE CONTINUED THE LIQUID PRECIPITATION FOR NOW...BUT MAY HAVE TO WATCH TEMPERATURES TO SEE IF THERE COULD BE SOME SNOW MIXED INTO THE AREA IN THE FAR WEST AND NORTHWEST. THE OTHER CONCERN IS THERE IS A FAIRLY TIGHT PRESSURE GRADIENT AND WINDS WILL INCREASE DURING THE DAY ON MONDAY. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 351 PM CDT SUN MAY 11 2014 A SEASONABLY COOL WEEK IS EXPECTED ACROSS THE LOCAL AREA WITH AMPLIFIED NORTHWESTERLY FLOW BRINGING MULTIPLE SMALL CHANCES FOR PRECIP TO THE REGION. WITH A COLD AIRMASS IN PLACE BEHIND THE FRONTAL BOUNDARY TODAY...COULD SEE NEAR FREEZING TEMPERATURES ACROSS THE WESTERN FRINGES OF THE FORECAST AREA BOTH TUESDAY AND WEDNESDAY MORNINGS. WEAK RIDGING TOWARDS THE END OF THE WEEK SHOULD RESULT IN A RETURN TO NEAR SEASONAL TEMPERATURE BY NEXT SATURDAY OR SUNDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1208 PM CDT SUN MAY 11 2014 BEST CHANCE FOR SOME THUNDERSTORMS THROUGH THE PERIOD WILL BE LATE THIS AFTERNOON INTO THE EARLY EVENING. AFTER THAT THERE WILL BE SOME RAIN AROUND AND MAYBE AN ISOLATED THUNDERSTORM. VISIBILITY AND CEILINGS WILL BE LOWER DURING THE NIGHT TIME HOURS WITH LIFR FOR A FEW HOURS. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && SHORT TERM...JCB LONG TERM...ROSSI AVIATION...JCB
Hazardous weather outlook, May 11, 3:22 PM CDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 322 PM CDT SUN MAY 11 2014 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 122030- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 322 PM CDT SUN MAY 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. DANGEROUS THUNDERSTORMS ARE EXPECTED TO REDEVELOP ALONG AN ADVANCING COLD FRONT. THE STORMS WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL THE SIZE OF BASEBALLS...DAMAGING WINDS OF 60 MPH OR GREATER AS WELL AS TORNADOES. THESE INTENSE STORMS FAVOR LOCATIONS IN NORTH CENTRAL KANSAS AND AREAS ALONG AND EAST OF A LINE FROM FRANKLIN TO OSCEOLA IN NEBRASKA. IN ADDITION...LOCALLY HEAVY RAINFALL IN EXCESS OF ONE TO TWO INCHES MAY CAUSE AREAS OF LOWLAND FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. BEHIND THE COLD FRONT...STRONG NORTHERLY WINDS ARE EXPECTED TO DEVELOP ON MONDAY. WIND SPEEDS OF 25 TO 30 MPH...WITH GUSTS TO NEAR 40 MPH WILL BE POSSIBLE. ADDITIONALLY...NEAR FREEZING TEMPERATURES WILL ALSO BE POSSIBLE ACROSS PORTIONS OF THE OUTLOOK AREA BOTH TUESDAY AND WEDNESDAY MORNINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED MAINLY THROUGH THE EVENING HOURS. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) ROSSI/JCB
In the hours before
Local storm report, May 11, 3:47 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
347 PM CDT SUN MAY 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM HAIL 6 S HASTINGS 40.50N 98.39W
05/11/2014 E1.75 INCH ADAMS NE LAW ENFORCEMENT
ON SHOWBOAT ROAD 6 SOUTH OF HASTINGS.
&&
SROSSILocal storm report, May 11, 3:49 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
349 PM CDT SUN MAY 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL GLENVIL 40.50N 98.25W
05/11/2014 M1.50 INCH CLAY NE TRAINED SPOTTER
&&
HEINLEINLocal storm report, May 11, 4:02 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
402 PM CDT SUN MAY 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM FLOOD 1 S BLUE HILL 40.32N 98.45W
05/11/2014 WEBSTER NE STORM CHASER
ABOUT 18 INCHES OF WATER COVERING NORTHBOUND LANE OF 281
ON SOUTH SIDE OF BLUE HILL.
&&
SROSSILocal storm report, May 11, 4:05 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
405 PM CDT SUN MAY 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM TORNADO 1 S CLAY CENTER 40.51N 98.05W
05/11/2014 CLAY NE STORM CHASER
BRIEF TOUCHDOWN.
&&
HEINLEINLocal storm report, May 11, 4:13 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
413 PM CDT SUN MAY 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM TSTM WND GST OSBORNE 39.44N 98.70W
05/11/2014 E50 MPH OSBORNE KS EMERGENCY MNGR
PEA SIZE HAIL ALSO CURRENTLY FALLING IN OSBORNE.
&&
SROSSILocal storm report, May 11, 4:20 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
420 PM CDT SUN MAY 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM HAIL NATOMA 39.19N 99.02W
05/11/2014 E1.75 INCH OSBORNE KS EMERGENCY MNGR
&&
GUERREROThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 2:58 AM CDT | Special Weather Statement | GID | Furnas, Harlan | 32 min |
| May 11, 3:04 AM CDT | Severe Thunderstorm Warning | GID | Franklin, Furnas, Harlan, Nuckolls, Webster | 26 min |
| May 11, 3:16 AM CDT | Special Weather Statement | GID | Fillmore | 29 min |
| May 11, 3:26 AM CDT | Severe Thunderstorm Warning | GID | Franklin, Furnas, Harlan, Nuckolls, Webster | 34 min |
| May 11, 3:42 AM CDT | Severe Thunderstorm Warning | GID | Franklin, Furnas, Harlan, Nuckolls, Webster | 48 min |
| May 11, 4:09 AM CDT | Special Weather Statement | GID | Adams, Kearney | 21 min |
| May 11, 4:26 AM CDT | Special Weather Statement | GID | Clay | 34 min |
| May 11, 4:32 AM CDT | Special Weather Statement | GID | Adams, Harlan, Kearney, Phelps | 28 min |
| May 11, 4:49 AM CDT | Severe Thunderstorm Warning | GID | Adams, Hall | 26 min |
| May 11, 4:50 AM CDT | Severe Thunderstorm Warning | GID | Clay, Hamilton | 25 min |
| May 11, 4:56 AM CDT | Special Weather Statement | GID | Adams, Buffalo, Clay, Fillmore, Hall, Hamilton and 2 more | 34 min |
| May 11, 5:00 AM CDT | Severe Thunderstorm Warning | GID | Kearney | 30 min |
| May 11, 5:16 AM CDT | Special Weather Statement | GID | Adams | 29 min |
| May 11, 5:26 AM CDT | Severe Thunderstorm Warning | GID | Adams, Webster | 34 min |
| May 11, 5:27 AM CDT | Special Weather Statement | GID | Adams, Hall, Hamilton, Kearney, York | 33 min |
| May 11, 6:01 AM CDT | Special Weather Statement | GID | Hamilton, York | 29 min |
| May 11, 6:30 AM CDT | Special Weather Statement | GID | Hamilton, York | 45 min |
| May 11, 2:49 PM CDT | Special Weather Statement | GID | Adams, Webster | 26 min |
| May 11, 2:58 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Webster | 32 min |
| May 11, 3:22 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Nuckolls, Webster | 23 min |
| May 11, 3:28 PM CDT | Special Weather Statement | GID | Webster | 32 min |
| May 11, 3:34 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Webster | 26 min |
| May 11, 3:43 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Nuckolls, Webster | 47 min |
| May 11, 3:58 PM CDT | Tornado Warning | GID | Clay, Fillmore | 32 min |
| May 11, 4:06 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Hamilton, York | 39 min |
| May 11, 4:19 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Webster | 41 min |
| May 11, 4:24 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Nuckolls, Webster | 51 min |
| May 11, 4:39 PM CDT | Tornado Warning | GID | Fillmore, York | 36 min |
| May 11, 4:43 PM CDT | Severe Thunderstorm Warning | GID | Clay, Hamilton, York | 47 min |
| May 11, 4:56 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls, Webster | 49 min |
| May 11, 5:15 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, York | 30 min |
| May 11, 5:32 PM CDT | Special Weather Statement | GID | York | 43 min |
| May 11, 5:45 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls, Thayer, Webster | 45 min |
| May 11, 6:30 PM CDT | Special Weather Statement | GID | Nuckolls | 30 min |
| May 11, 6:45 PM CDT | Severe Thunderstorm Warning | GID | Fillmore, Thayer | 15 min |
Nearby
Tornado Warnings in Nebraska, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.